BibTeX record journals/tcs/Atserias03

download as .bib file

@article{DBLP:journals/tcs/Atserias03,
  author    = {Albert Atserias},
  title     = {Improved bounds on the Weak Pigeonhole Principle and infinitely many
               primes from weaker axioms},
  journal   = {Theor. Comput. Sci.},
  volume    = {295},
  pages     = {27--39},
  year      = {2003},
  url       = {http://dx.doi.org/10.1016/S0304-3975(02)00394-8},
  doi       = {10.1016/S0304-3975(02)00394-8},
  timestamp = {Mon, 15 Dec 2008 22:49:46 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Atserias03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}